Ethosuximide / Zarontin

Messages
4
Reaction score
0
Points
0
My kiddo has JAE. She has been taking Ethosuximide/ Zarontin for the past 2 weeks. The side effects have been rough: she feel nauseous (vomitted twice), dizzy, tired, listless, shakey, and like it’s hard to breathe. She doesn’t want to stop the meds bc that means stopping her favorite sport. Is there any chance these sides effects will subside?
 

Porkette

Veteran
Messages
1,460
Reaction score
28
Points
158
Hi worriedmama,

Just like your child I was on zarontin and when I went off the drug I had to go off of it slowly all of the effects you mentioned are part of going off the drug and on average it may last 8-10 days depending on how long your child has been on the drug. You may want to speak to the pharmacist about all of this I have found my pharmacist knows more about my meds than my Dr. I wish you and your child the best of luck and May God Bless the Both of You!

Sue
 
Top